# SDR ASAA2016010814689

- Difficulty date: January 8, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 29,767 hours, 9,189 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005577
- Condition: Failed
- Location: Nr 2
- Part time: 27,058 hours, 8,385 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT A/P DISENGAGED. NR 2 SOURCE OFF LIGHT ILLUMINATED.  FOLLOWED QRH PROCEDURE. NR 2 GENERATOR WOULD NOT RE-ENGAGE.  APU POWERING NR 2 SOURCE.  ACFT GROUNDED.  REMOVED NR 2 IDG IAW AMM 24-11-11-000-801 AND INSPECTED FILTER FOR CONTAMINATION REF AMM 24-11-11-080-801, NONE FOUND. INSTALLED REPLACEMENT NR 2 IDG IAW AMM 24-11-11-400-801.  ACCOMPLISHED OPS TEST IAW AMM 24-11-000-700-803.  OPS CHECK GOOD.
